Difference between revisions of "Newline2011/Schedule"

From Whitespace (Hackerspace Gent)
Jump to: navigation, search
(Talks)
(Workshops)
 
(40 intermediate revisions by 15 users not shown)
Line 5: Line 5:
 
* 19:00 Space open for the public
 
* 19:00 Space open for the public
 
* 21:00 The Jahresrückblick by HansHansHans and fs111
 
* 21:00 The Jahresrückblick by HansHansHans and fs111
* 23:00 The Hackerspace awards by sandb and tazo
 
 
* a good time, all the time
 
* a good time, all the time
  
Line 11: Line 10:
  
 
=== Talks ===
 
=== Talks ===
 +
 +
'''Schedule has been shifted by half an hour!'''
 +
 
''(To keep better track of the changes, please login if you edit this page)''
 
''(To keep better track of the changes, please login if you edit this page)''
 
{|class="wikitable"
 
{|class="wikitable"
Line 19: Line 21:
 
! Length
 
! Length
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''13:00 - 15:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''13:30 - 15:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 13:00
+
| 13:30
 
| Welcome talk
 
| Welcome talk
 
|
 
|
Line 28: Line 30:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 13:15
+
| 13:45
 
| [[/How to gain karma|How to gain karma]]
 
| [[/How to gain karma|How to gain karma]]
 
| Bert Desmet
 
| Bert Desmet
Line 34: Line 36:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 13:35
+
| 14:05
| Moar onions! An introduction to TOR
+
| [[/Moar Onions!‎| Moar onions! An introduction to Tor]]
 
| fs111
 
| fs111
 
| 30 mins
 
| 30 mins
 
|-  
 
|-  
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 14:15
+
| 14:45
| Mesh networks: Will route your traffic for beer
+
| [[/Mesh networks|Mesh networks: Will route your traffic for beer]]
 
| ptr_here
 
| ptr_here
 
| 45 mins
 
| 45 mins
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''15:30 - 17:30'''  
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''16:00 - 18:00'''  
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 15:30
+
| 16:00
| Bringing logic to a gym
+
| [[/Bringing logic to a gym|Bringing logic to a gym]]
 
| Björn Vandenheede
 
| Björn Vandenheede
 
| 30 mins
 
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 16:00
+
| 16:30
 
| Defending net freedom and neutrality (Nurpa)
 
| Defending net freedom and neutrality (Nurpa)
 
| Daniel "koolfy" Faucon
 
| Daniel "koolfy" Faucon
Line 60: Line 62:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 16:30
+
| 17:00
 
| CoGeo, an Open Source Framework for community based geo tagging.
 
| CoGeo, an Open Source Framework for community based geo tagging.
 
| Maarten Cammaert & Kurt Stockmann
 
| Maarten Cammaert & Kurt Stockmann
Line 66: Line 68:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 17:00
+
| 17:30
| [[/PoE|Curing the Wart: Power of Ethernet]]
+
| [[/PoE|Curing the Wart: Power over Ethernet]]
 
| [[Koenraad]]
 
| [[Koenraad]]
 
| 30 mins
 
| 30 mins
 
|-  
 
|-  
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''18:30 - 20:30'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''19:00 - 21:00'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 18:30
+
| 19:00
| Audio processing
+
| [[/Audio processing|Audio processing]]
 
| Joren
 
| Joren
 
| 30 mins
 
| 30 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 18:40
+
| 19:10
| The internet is dead, long live the internet
+
| [[/The internet is dead, long live the internet|The internet is dead, long live the internet]]
 
| gmc
 
| gmc
 
| 15 mins
 
| 15 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 19:05
+
| 19:35
 
| [[/Google Summer of Code 2011|Google Summer of Code 2011]]
 
| [[/Google Summer of Code 2011|Google Summer of Code 2011]]
 
| Jeroen De Dauw
 
| Jeroen De Dauw
Line 92: Line 94:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 19:45
+
| 20:15
| Dockstar, state of the hack
+
| [[/Dockstar, state of the hack|Dockstar, state of the hack]]
| Nicolas  HUOT
+
| hlabs
 
| 45 mins
 
| 45 mins
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''21:00 - 22:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="5" | '''21:30 - 22:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 21:00
+
| 21:30
| Kinect: depth data for the people
+
| [[/Kinect: depth data for the people|Kinect: depth data for the people]]
 
| Bert Balcaen
 
| Bert Balcaen
 
| 20 mins
 
| 20 mins
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| 21:30
+
| 22:00
| Hacking Design
+
| [[/Hacking Design|Hacking Design]]
| Jan
+
| Jan Vantomme
 
| 30 mins
 
| 30 mins
 
|}
 
|}
  
=== Workshops ===
+
Most of the talks have been recorded on video, click the individual talks for the video, or watch the complete [http://www.youtube.com/playlist?list=PLD6C73B7B0A8D771A 0x20 newline playlist on youtube].
  
 +
=== Workshops ===
 +
'''Schedule has been shifted by half an hour!'''
 
{|class="wikitable"
 
{|class="wikitable"
 
! Block
 
! Block
Line 119: Line 123:
 
! Presenter
 
! Presenter
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''13:00 - 15:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''13:30 - 15:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| Creating an app based on public transport information in less than 9000 seconds  
+
| [[/Irail_workshop|Creating an app based on public transport information in less than 9000 seconds]]
 
| Pieter Colpaert
 
| Pieter Colpaert
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''15:30 - 17:00'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''16:00 - 17:30'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| Moar onions! - Let's connect to TOR! Hands on session for everyone interested
+
| [[/Moar Onions!| Moar Onions!‎]] - Let's connect to Tor! Hands on session for everyone interested
 
| fs111
 
| fs111
 
|-
 
|-
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''18:30 - 20:30'''
+
| style="border-style: none; background-color: white; padding: 1.5em 0 0.5em 0.5em;" colspan="3" | '''19:00 - 21:00'''
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| reverse engineering USB protocols
+
| [[/reverse engineering USB protocols|Reverse engineering USB protocols]]
 
| Bert Vermeulen
 
| Bert Vermeulen
 
|-
 
|-
Line 140: Line 144:
 
|-
 
|-
 
| style="border-style: none; background-color: white;" |  
 
| style="border-style: none; background-color: white;" |  
| Connecting to DN42
+
| [[/DN42 | Connecting to DN42]]
| Tazo
+
| [[user:Jaroslov | Jaroslov]]
 
|}
 
|}
 +
 +
===Afterwards===
 +
 +
* parteeeee!

Latest revision as of 02:58, 16 December 2011

This is the preliminary schedule for Newline. Check back often because it is subject to change!

Friday[edit]

  • 19:00 Space open for the public
  • 21:00 The Jahresrückblick by HansHansHans and fs111
  • a good time, all the time

Saturday[edit]

Talks[edit]

Schedule has been shifted by half an hour!

(To keep better track of the changes, please login if you edit this page)

Block Time Talk Presenter Length
13:30 - 15:30
13:30 Welcome talk 10 mins
13:45 How to gain karma Bert Desmet 15 mins
14:05 Moar onions! An introduction to Tor fs111 30 mins
14:45 Mesh networks: Will route your traffic for beer ptr_here 45 mins
16:00 - 18:00
16:00 Bringing logic to a gym Björn Vandenheede 30 mins
16:30 Defending net freedom and neutrality (Nurpa) Daniel "koolfy" Faucon 30 mins
17:00 CoGeo, an Open Source Framework for community based geo tagging. Maarten Cammaert & Kurt Stockmann 30 mins
17:30 Curing the Wart: Power over Ethernet Koenraad 30 mins
19:00 - 21:00
19:00 Audio processing Joren 30 mins
19:10 The internet is dead, long live the internet gmc 15 mins
19:35 Google Summer of Code 2011 Jeroen De Dauw 20 mins
20:15 Dockstar, state of the hack hlabs 45 mins
21:30 - 22:30
21:30 Kinect: depth data for the people Bert Balcaen 20 mins
22:00 Hacking Design Jan Vantomme 30 mins

Most of the talks have been recorded on video, click the individual talks for the video, or watch the complete 0x20 newline playlist on youtube.

Workshops[edit]

Schedule has been shifted by half an hour!

Block Workshop Presenter
13:30 - 15:30
Creating an app based on public transport information in less than 9000 seconds Pieter Colpaert
16:00 - 17:30
Moar Onions!‎ - Let's connect to Tor! Hands on session for everyone interested fs111
19:00 - 21:00
Reverse engineering USB protocols Bert Vermeulen
21:00 - 22:00
Connecting to DN42 Jaroslov

Afterwards[edit]

  • parteeeee!